MAUDE Adverse Event Report: PRINGY JUVEDERM VOLLURE XC 2X1 ML; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY JUVEDERM VOLLURE XC 2X1 ML; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 95661
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nodule (4551)
Date of Event 04/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformance's noted.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported injecting a patient in the nasolabial folds and oral commissures with 1.4 ml of juvéderm® vollure¿ xc.Two months later, the patient was injected in the nasolabial folds, marionette lines, and lips with 1.1 ml of juvéderm® vollure¿ xc and in the vertical lip lines with 0.5 ml of skinvive¿ by juvéderm®.A month later, the patient reported ¿swelling and pain¿ and was treated with hylenex 50 units.Four days later, the patient reported ¿increased nodules,¿ unilateral to the left side of the nasolabial folds and top lip.Cmac treatment was initiated with prednisone 60 mg x 4 days to taper to 20 mg every 4 days until finished.Three days later, the patient experienced ¿bilateral nodules¿ in the marionette lines, nasolabial folds, top lip and super lip area that was ¿swollen and painful.¿ the next day, the patient received a second hylenex treatment with 300 units and continued to take prednisone.A week later, the patient was additionally treated with hylenex and prednisone.The patient later disclosed that they had been receiving allergy shots every 2 weeks for severe dog allergies and their last shot was 3 days prior to onset.Event is ongoing.This file captures the initial juvéderm® vollure¿ xc.This is the same event and the same patient reported under patient identifier: (b)(6) (emdr-(b)(4) and (b)(6) (emdr-(b)(4).This emdr is being submitted for the initial juvéderm® vollure¿ xc.

Brand Name
JUVEDERM VOLLURE XC 2X1 ML
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22099837
Report Number3005113652-2025-00493
Device Sequence Number8391970
Product Code LMH
UDI-Device Identifier10888628034471
UDI-Public(01)10888628034471(10)1000749867(11)231023(17)250923
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2025
Device Catalogue Number95661
Device Lot Number1000749867
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient RaceWhite